Alert archive / Colorado / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 30, NWS Denver/Boulder, CO

May 28, 2013Logan County, Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 28, 2013, 10:26 PM MDT for Logan County, Sedgwick County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2013, 10:26 PM MDT (04:26 UTC)
Expired
May 28, 2013, 11:00 PM MDT
In force
34 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Logan County, CO, Sedgwick County, CO

The radar

The Goodland radar (KGLD), 176 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:51 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
3824 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WUUS55 KBOU 290426
SVRBOU
COC075-115-290500-
/O.NEW.KBOU.SV.W.0030.130529T0426Z-130529T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1026 PM MDT TUE MAY 28 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SEDGWICK COUNTY IN NORTHEAST COLORADO...
  EASTERN LOGAN COUNTY IN NORTHEAST COLORADO...

* UNTIL 1100 PM MDT

* AT 1025 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
  SOUTHEAST OF CROOK...OR 24 MILES NORTHWEST OF HOLYOKE...MOVING
  NORTH AT 15 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN SEDGWICK AND EASTERN LOGAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4075 10260 4075 10265 4071 10265 4070 10267
      4070 10281 4090 10279 4090 10258
TIME...MOT...LOC 0425Z 181DEG 14KT 4076 10272 

HAIL...1.25IN
WIND...<50MPH

$$
2 follow-up statements
874 
WWUS55 KBOU 290438
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1038 PM MDT TUE MAY 28 2013

COC075-115-290500-
/O.CON.KBOU.SV.W.0030.000000T0000Z-130529T0500Z/
SEDGWICK CO-LOGAN CO-
1038 PM MDT TUE MAY 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR SOUTHWESTERN SEDGWICK AND EASTERN LOGAN COUNTIES...

AT 1038 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROOK...OR 25
MILES NORTHWEST OF HOLYOKE...MOVING NORTH AT 10 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN SEDGWICK AND EASTERN LOGAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4075 10260 4075 10265 4071 10265 4070 10267
      4070 10281 4090 10279 4090 10258
TIME...MOT...LOC 0438Z 190DEG 10KT 4079 10271 

HAIL...1.00IN
WIND...<50MPH

$$

RPK
753 
WWUS55 KBOU 290456
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1056 PM MDT TUE MAY 28 2013

COC075-115-290505-
/O.EXP.KBOU.SV.W.0030.000000T0000Z-130529T0500Z/
SEDGWICK CO-LOGAN CO-
1056 PM MDT TUE MAY 28 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEDGWICK AND
EASTERN LOGAN COUNTIES WILL EXPIRE AT 1100 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 12 AM MDT.

LAT...LON 4075 10260 4075 10265 4071 10265 4070 10267
      4070 10281 4090 10279 4090 10258
TIME...MOT...LOC 0454Z 181DEG 14KT 4079 10271 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 9:56 PM MDT, 30 minutes earlier.

Area forecast discussion, May 28, 9:56 PM MDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
956 PM MDT TUE MAY 28 2013

.UPDATE...STORMS HAVE FLARED UP AGAIN SO EXTENDED THE SEVERE
THUNDERSTORM WATCH FOR LOGAN...SEDGWICK...AND PHILLIPS COUNTIES
UNTIL MIDNIGHT.

&&

.PREV DISCUSSION... /ISSUED 857 PM MDT TUE MAY 28 2013/

UPDATE...SEVERE STORM THREAT SHOULD BE EXITING THE NORTHEAST
CORNER OF THE STATE AROUND 10 PM. SOME CONVECTION LEFT BEHIND THE
ORGANIZED STORMS BUT NOT ANTICIPATED TO BE SEVERE AS AIRMASS
STABILIZES. MAIN RISK OF SHOWERS/STORMS OVERNIGHT WOULD REMAIN
OVER THE FAR NORTHERN AND EASTERN PORTIONS OF THE CWA...AND
PERHAPS A FEW RAIN/SNOW SHOWERS DEVELOPING IN THE MOUNTAINS LATE
TONIGHT.

&&

.AVIATION...MOST CONVECTION THROUGH 06Z WILL LIKELY REMAIN JUST
NORTH AND EAST OF KDEN BUT STILL A VERY SLIGHT CHANCE TIL AROUND
06Z. THEN DRY CONDITIONS EXPECTED OVERNIGHT BUT WILL HAVE TO
MONITOR POTENTIAL FOR LOW CEILINGS TOWARD DAYBREAK IF SURGE OUT OF
NEBRASKA CONVECTION IS STRONG ENOUGH.

.PREV DISCUSSION... /ISSUED 406 PM MDT TUE MAY 28 2013/

SHORT TERM...SOUTHEAST FLOW ACROSS THE PLAINS HAS BEEN FEEDING
MOISTURE ACROSS THE PLAINS WITH A ZONE OF CONVERGENCE NOW EVIDENT
FROM NEAR KDEN TO NORTHEASTERN WELD COUNTY. SHOWER ACTIVITY HAS
INITIATED AND IS PROGRESSING NORTH-NORTHEASTWARD WITH THE FLOW
ALOFT. SOME OF THESE STORMS MAY PRODUCE SEVERE WEATHER WITH LARGE
HAIL AND/OR DAMAGING WINDS. SEVERE THUNDERSTORM WATCH WILL BE IN
EFFECT THROUGH 04Z THIS EVENING. OVER THE MOUNTAINS...MID LEVEL
MOISTURE HAS BEEN INCREASING AHEAD OF AN UPPER TROUGH DIGGING INTO
THE GREAT BASIN. THIS TROUGH WILL MOVE OVER THE STATE LATER
TONIGHT WITH SCATTERED SHOWERS DEVELOPING AHEAD OF THE TROUGH.
THE UPPER TROUGH AXIS WILL BE SWINGING OUT OF THE STATE TOMORROW
AFTERNOON WITH DRIER AIR MOVING BACK OVER THE STATE. AT LOW
LEVELS...COOLER TEMPERATURES WILL MOVE INTO THE STATE FROM THE
NORTH AS THE SURFACE LOW DROPS DOWN TO THE OKLAHOMA PANHANDLE. THE
COOLER AIR WILL KEEP THE AIRMASS MORE STABLE TOMORROW AFTERNOON...
SO LESS SHOWER ACTIVITY IS EXPECTED THEN.

LONG TERM...BY WEDNESDAY EVENING MODELS GENERALLY AGREE THAT THE
SHORTWAVE TROUGH AND UPPER LOW PASSING OVER WYOMING DURING THE DAY
WILL BE EAST OF THE AREA. IN ITS WAKE DRIER AND COOLER CONDITIONS.
WEST-NORTHWEST FLOW ALOFT ON BACK SIDE OF TROUGH SHOULD CONTINUE TO
PRODUCE SCATTERED RAIN AND SNOW SHOWERS IN MTN AREAS..PARTICULARLY
ON WEST FACING SLOPES. CHANCE OF T-STORMS MUCH LOWER BY THEN BUT
WILL KEEP A SLIGHT CHANCE OF THUNDER AREAWIDE THROUGH THE EVENING.
UPPER WEST SLOPES GENERALLY ABOVE 9500 FEET COULD PICK UP AN INCH
OR SO OF SNOW BY MORNING. AFTER MIDNIGHT PRECIP EAST OF MTNS PRETTY
MUCH OVER...WITH PRECIP WINDING DOWN IN THE HIGH COUNTRY WITH THE
ARRIVAL OF DRIER AIR AT MID-LEVELS. ON THURSDAY...COLD POOL ALOFT
ASSOCIATED WITH THE UPPER TROUGH WHICH MODELS SHOW MAKING VERY SLOPE
EASTWARD PROGRESS AWAY FROM COLORADO...WILL KEEP TEMPERATURES
SEVERAL DEGS BELOW AVERAGE EVEN AS SKIES CLEAR...MAINLY EAST OF THE
MTNS WITH DOWNSLOPE. NEXT COUPLE OF DAYS...ZONAL FLOW SENDS POCKETS
OF MID-LEVEL MOISTURE INTO THE NRN MTNS...ENOUGH TO WARRANT A SLIGHT
CHANCE OF SHOWERS EACH AFTERNOON AND EVENING THROUGH SATURDAY.
DURING THE SAME PERIOD AFTER A COUPLE CHILLY NIGHTS...TEMPERATURES
EVENTUALLY RETURN TO SEASONAL AVERAGES BY SUNDAY SUNNY/MOSUNNY
SKIES. EVEN MTNS STAY DRY ON SUNDAY WITH PASSAGE OF A WEAK SHORTWAVE
RIDGE. UPPER RIDGE BUILDS AND MOVES OVER THE STATE ON MONDAY WARMING
TEMPERATURES AND KEEPING THINGS DRY. BY TUESDAY...MODELS HINT AT A
WEAK FRONTAL SYSTEM DROPPING SOUTH ACROSS WYOMING. POSSIBLE WE COULD
SEE THIS FRONT AND ANY PRECIP IT PRODUCES MOVING THROUGH NERN COLORADO
BY EVENING.

AVIATION...SOUTHEAST WINDS WILL PERSIST THIS EVENING AS THE
APPROACHING UPPER TROUGH OVER THE GREAT BASIN HOLDS THE SURFACE
LOW OVER CENTRAL COLORADO. SOUTHWESTERLY FLOW ALOFT WILL BRING
DRIER AIR OUT OF THE MOUNTAINS AND HELP KEEP DEVELOPING SHOWER
ACTIVITY TO THE EAST AND NORTH OF THE DENVER METRO AREA. AIRMASS
WILL STABILIZE LATER THIS EVENING AS A SURGE OF COOLER AIR COMES
IN FROM THE NORTH OVERNIGHT.

HYDROLOGY...NO CONCERNS. RAINFALL INTENSITIES FROM SHOWERS THAT
DEVELOP OVERNIGHT ARE EXPECTED TO REMAIN TOO LOW TO PRODUCE EXCESSIVE
RAINFALL.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARJENBRUCH
LONG TERM....BAKER
Hazardous weather outlook, May 28, 10:45 AM MDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1045 AM MDT TUE MAY 28 2013

COZ030>051-291645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1045 AM MDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS
AFTERNOON...OVER THE MOUNTAINS AND ON THE NORTHEAST PLAINS. OVER
THE MOUNTAINS AND ADJACENT PLAINS...EXPECT MAINLY HIGH-BASED
STORMS WITH GUSTY WINDS TO 45 MPH WITH SHOWERS THAT DEVELOP. OVER
THE FAR NORTHEAST PLAINS...THERE WILL BE A SLIGHT CHANCE FOR
SEVERE STORMS WITH HAIL UP TO ONE AND A QUARTER INCHES IN
DIAMETER AND DAMAGING WINDS. THE BEST CHANCE FOR SEVERE STORMS
WILL BE EAST AND NORTH OF A LINE FROM AKRON TO MERINO.

THE CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE IN
THE MOUNTAINS OVERNIGHT AS AN UPPER LEVEL DISTURBANCE MOVES INTO
COLORADO FROM THE GREAT BASIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY
WITH SOME SNOW IN THE MOUNTAINS WEDNESDAY NIGHT INTO THURSDAY
MORNING. OTHERWISE...IT WILL BE DRY OVER NORTHEAST COLORADO FROM
THURSDAY THROUGH SATURDAY. IN THE MOUNTAINS...THERE WILL BE A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY.
TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL THROUGH THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER THE FAR NORTHEAST PLAINS
LATER THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 28, 7:35 PM MDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
735 PM MDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             2 E DEER TRAIL          39.62N 104.00W
05/28/2013  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0540 PM     HAIL             NNW PEETZ               40.96N 103.12W
05/28/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0531 PM     HAIL             9 W PEETZ               40.97N 103.29W
05/28/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

&&

JK
Special weather statement, May 28, 7:36 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
736 PM MDT TUE MAY 28 2013

COZ045-046-290200-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
736 PM MDT TUE MAY 28 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR EXTREME NORTH CENTRAL ELBERT AND EASTERN ARAPAHOE
COUNTIES UNTIL 800 PM MDT.

AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES EAST OF DEER TRAIL...OR 29 MILES
NORTHWEST OF LIMON...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
DEER TRAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3973 10401 3972 10375 3957 10386 3956 10408
TIME...MOT...LOC 0136Z 200DEG 18KT 3963 10397
Local storm report, May 28, 7:37 PM MDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
737 PM MDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             4 ESE OVID              40.94N 102.32W
05/28/2013  E1.50 INCH       SEDGWICK           CO   TRAINED SPOTTER

0732 PM     HAIL             2 E DEER TRAIL          39.62N 104.00W
05/28/2013  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0540 PM     HAIL             NNW PEETZ               40.96N 103.12W
05/28/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0531 PM     HAIL             9 W PEETZ               40.97N 103.29W
05/28/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

&&

JK
Local storm report, May 28, 7:57 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
757 PM MDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             OVID                    40.96N 102.39W
05/28/2013  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0733 PM     HAIL             4 ESE OVID              40.94N 102.32W
05/28/2013  E1.50 INCH       SEDGWICK           CO   TRAINED SPOTTER

0732 PM     HAIL             2 E DEER TRAIL          39.62N 104.00W
05/28/2013  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0540 PM     HAIL             NNW PEETZ               40.96N 103.12W
05/28/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0531 PM     HAIL             9 W PEETZ               40.97N 103.29W
05/28/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

&&

JK
Local storm report, May 28, 9:54 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
954 PM MDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             E FLEMING               40.68N 102.84W
05/28/2013  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

0820 PM     HAIL             NNW PEETZ               40.96N 103.12W
05/28/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0805 PM     TSTM WND GST     5 NNE PADRONI           40.84N 103.11W
05/28/2013  E60.00 MPH       LOGAN              CO   TRAINED SPOTTER

0740 PM     HAIL             OVID                    40.96N 102.39W
05/28/2013  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0733 PM     HAIL             4 ESE OVID              40.94N 102.32W
05/28/2013  E1.50 INCH       SEDGWICK           CO   TRAINED SPOTTER

0732 PM     HAIL             2 E DEER TRAIL          39.62N 104.00W
05/28/2013  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0540 PM     HAIL             NNW PEETZ               40.96N 103.12W
05/28/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0531 PM     HAIL             9 W PEETZ               40.97N 103.29W
05/28/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

&&

JK
Local storm report, May 28, 10:23 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1023 PM MDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             2 NNW ST PETERSBURG     40.59N 102.84W
05/28/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

1020 PM     HAIL             3 SSW FLEMING           40.64N 102.86W
05/28/2013  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

            ACCUMULATING TO A DEPTH OF THREE INCHES WITH TWELVE INCH
            DRIFTS. VERY HEAVY RAIN AND MINOR FLOODING.

0954 PM     HAIL             E FLEMING               40.68N 102.84W
05/28/2013  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

0820 PM     HAIL             NNW PEETZ               40.96N 103.12W
05/28/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0805 PM     TSTM WND GST     5 NNE PADRONI           40.84N 103.11W
05/28/2013  E60.00 MPH       LOGAN              CO   TRAINED SPOTTER

0740 PM     HAIL             OVID                    40.96N 102.39W
05/28/2013  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0733 PM     HAIL             4 ESE OVID              40.94N 102.32W
05/28/2013  E1.50 INCH       SEDGWICK           CO   TRAINED SPOTTER

0732 PM     HAIL             2 E DEER TRAIL          39.62N 104.00W
05/28/2013  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0540 PM     HAIL             NNW PEETZ               40.96N 103.12W
05/28/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0531 PM     HAIL             9 W PEETZ               40.97N 103.29W
05/28/2013  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 6:06 PM MDTSevere Thunderstorm WarningBOUWeld54 min
May 28, 6:27 PM MDTTornado WarningBOUPhillips, Sedgwick48 min
May 28, 7:16 PM MDTSpecial Weather StatementBOUElbert29 min
May 28, 7:16 PM MDTTornado WarningBOUSedgwick44 min
May 28, 7:33 PM MDTSpecial Weather StatementBOULogan27 min
May 28, 7:36 PM MDTSpecial Weather StatementBOUArapahoe24 min
May 28, 7:47 PM MDTSevere Thunderstorm WarningBOULogan43 min
May 28, 8:11 PM MDTSevere Thunderstorm WarningBOULogan49 min
May 28, 8:22 PM MDTTornado WarningBOULogan23 min
May 28, 8:46 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick44 min
May 28, 9:28 PM MDTSevere Thunderstorm WarningBOUSedgwick32 min
May 28, 9:52 PM MDTSevere Thunderstorm WarningBOULogan38 min
May 28, 10:20 PM MDTAreal Flood AdvisoryBOULogan85 min
May 28, 11:50 PM MDTAreal Flood AdvisoryBOULogan115 min
May 29, 1:49 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln41 min
May 29, 2:19 PM MDTSevere Thunderstorm WarningBOULincoln41 min
May 29, 2:23 PM MDTSevere Thunderstorm WarningBOULincoln37 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.